# SDR FDEA201708312438

- Difficulty date: August 31, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: ADA00071
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR LOWER BEAM FORWARD STOPPER AREA FOUND CRACKED.  THE BEAM WAS REMOVED AND REPLACED IAW SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
